# SDR ASAA2024090552773

- Difficulty date: September 5, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER SILL WEB MULTIPLE AREAS OF CORROSION BETWEEN STA 807 TO STA 847. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED AND REPLACED SILL WEB IAW B737-900 SRM 51-40-02-0G-0W= 1.25O= .050 R= .042 L= 3.00 D= .008.
